# SDR ASAA0772406

- Difficulty date: December 5, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 27,874 hours, 11,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143A32335
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RADIO ANTENNA INTERNAL DBLR BS 500A TO 500B BL 0 CORRODED AT DOME NUTS.  REPAIRED WITH REPAIR PART.
